# SDR CALA2020022980524

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 66,727 hours, 22,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 900-957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT WET AREA STA 990 TO STA 957 L-BL63 INNER CHORD SEVERAL AREAS WITH CORROSION DOT EV45 (REF AAR NR NO 99876041) REMOVED AND REPLACED NEW INNER CHORD AT AFT PASSENGER COMPARTMEN T WET AREA STA 990 TO 930 L-BL63 IAW B737-700 SRM 51-40-02
